Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 878542, 10 pages
http://dx.doi.org/10.1155/2013/878542
Research Article

A Decentralized Virtual Machine Migration Approach of Data Centers for Cloud Computing

Department of Computer Technology and Applications, Qinghai University, Xining, Qinghai Province 810016, China

Received 3 June 2013; Accepted 19 July 2013

Academic Editor: Yuxin Mao

Copyright © 2013 Xiaoying Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiaoying Wang, Xiaojing Liu, Lihua Fan, and Xuhan Jia, “A Decentralized Virtual Machine Migration Approach of Data Centers for Cloud Computing,” Mathematical Problems in Engineering, vol. 2013, Article ID 878542, 10 pages, 2013. https://doi.org/10.1155/2013/878542.